Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Missed periods due to pills to postpone it - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
User :   Hi, may I answer your health queries right now ?
Hello Doc My period was due on 1st and I took two tablets of primolut N to postpone my periods. In the meanwhile had intercourse sessions during these 2 days. My periods are regular. It's 12th today and i still havent got my periods. Will i be pregnant?     
Doctor :   Hi
Doctor :   Let me read your query
User :   Sure
Doctor :   When did you take primolut?
User :   My period was due on the 1st of this month. I had the tablet on 29th and 30th JUne
Doctor :   ok
Doctor :   It was to postpone your periods on july?
User :   Yes i wanted to postpone it for 2 days
Doctor :   Ok
Doctor :   It can happen due to sudden hormonal imbalance
Doctor :   That your cycles have gone disarray
Doctor :   when did you have intercourse?
User :   on 29th and 30th
Doctor :   of last month?
User :   yes 29th and 30th of JUne
Doctor :   ok
Doctor :   Then the pregnancy chances are less
Doctor :   since it was very near to your periods
Doctor :   and for confirmation you may do an urine pregnancy test
Doctor :   at home
Doctor :   Sudden change of hormones might have caused this
User :   Yeah doc i took the pregnancy test just now and it show positive results
Doctor :   ok
User :   I have not had intercourse before 29th or 30th
Doctor :   But your cycles were regular?
User :   My periods are very regular
Doctor :   all these years?
Doctor :   ok
User :   I rember i has missed my periods once 3 years ago
Doctor :   to get pregnant you should have had intercourse during 14-16 of the month last june
User :   But when i went through pregnancy test then it showed negative results
Doctor :   ok
Doctor :   Any way if the cycle had changed in last period
User :   No doc I have not had intercourse between 6th - 28th days
Doctor :   pregnancy can happen
Doctor :   ok
Doctor :   then it should be from the 29 or 30th
User :   Can i get pregnant because i had intercourse on the 28th & 30th day and postpone my period?
Doctor :   Anyway a confirmation from a BLood HCG would be good
Doctor :   yes possible
User :   I couldnt be pregnant otherwise. I have not had intercourse between 6-28th day
Doctor :   because of sudden hormonal change
Doctor :   ok
User :   ok doc. What do u suggest
Doctor :   So first confirm it anyway
User :   Can i go through abortion without surgery?
Doctor :   from a blood hcg test froma lab
Doctor :   yes
Doctor :   But under the care of an experienced gynaec dr only
User :   Yes doc. I have taken an appointment today
Doctor :   Pills are available
User :   I will visit her and get this resolved
Doctor :   But some side effects to be watched for
Doctor :   some might have some bleeding thats y
Doctor :   Good
User :   will i get my periods immediately after i take the tablets?
Doctor :   That would be best
Doctor :   No
Doctor :   Since your hormone might take time to normalise
User :   So i am likely to bleed
User :   So when am i likely to bleed?
Doctor :   one of the side effects of abortion pill is that
Doctor :   you will get your normal cycle after approx 1 month
Doctor :   Anyway a gynaec consultation is very necessary
User :   Ok doc
User :   Thank you
Doctor :   IS there anything else i can help with?
Doctor :   Thanks for consulting ..bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor